# SDR SIMA200118902

- Difficulty date: July 8, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7239050506
- Part serial: 0243
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - FLT 4891 - CREW REPORTED ALL OF THE EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL PANEL IN THE COCKPIT IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCFAFT WAS RETURNED TO SERVICE.  (M)
